English  |  正體中文  |  简体中文  |  Items with full text/Total items : 51510/86705 (59%)
Visitors : 8256022      Online Users : 155
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/106094

    Title: Optimal Zone Lengths in Multi-pass Zone-Refining Processes
    Authors: Ho, Chii-Dong;Yeh, Ho-Ming;Yeh, Tzuoo-Lun
    Keywords: Zone refining;Multi-pass;Optimum zone length
    Date: 1996/10/01
    Issue Date: 2016-04-22 13:19:41 (UTC+8)
    Publisher: ELSEVIER
    Abstract: A method for determining the optimum zone length for maximum separation in multi-pass zone-refining processes is described. Numerical values of the optimum zone lengths and their corresponding maximum separations for up to ten passes are presented. The optimum zone length is found to increase with the distribution coefficient but decreases when the pass number increases. Considerable improvement in separation may be obtained if zone refining is operated at the optimum zone length, except for higher distribution coefficients.
    Relation: Separations Technology 6(4), pp.227–233
    DOI: 10.1016/S0956-9618(96)00160-9
    Appears in Collections:[化學工程與材料工程學系暨研究所] 期刊論文

    Files in This Item:

    File Description SizeFormat

    All items in 機構典藏 are protected by copyright, with all rights reserved.

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - Feedback